# SDR MALA060467

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 19,627 hours, 21,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING OILY ODOR IN CABIN.  SUSPECT SUPPLY AC AND TURNED OFF. SMELL WAS LESS INTENSE AT THE GATE.  REPLACED COMPRESSOR MOTOR AND BELT GUARD
